# SDR CHQ000182

- Difficulty date: July 23, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N377
- Make and model: Emb EMB-145
- Aircraft time: 867 hours, 816 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 1 LO QTY AND ENG 1 HYD PUMP FAIL, THEN HYD FLUID WAS GONE AND ELECTRICAL PUMP MAKING TERRIBLE NOISE, THEN HYD 1 SYSTEM FAILED.  REMOVED AND REPLACED BRAKE PRESSURE SWITCH.  BLED HYD SYSTEM, OPS CHECK GOOD.
